A new generalization of the ostrowski inequality and applications

Full text for this resource is not available from the Research Repository.

Masjed-Jamei, Mohammad and Dragomir, Sever S (2011) A new generalization of the ostrowski inequality and applications. Filomat, 25 (1). pp. 115-123. ISSN 0354-5180

Abstract

A new generalization of the Ostrowski inequality for functions in Lp-spaces is introduced and then applied to provide some estimates for the error value of numerical quadrature rules of equal coe±cients type.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7887
DOI https://doi.org/10.2298/FIL1101115M
Official URL http://www.doiserbia.nb.rs/Article.aspx?ID=0354-51...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID22820, Ostrowski inequality, numerical quadrature rules of equal coe±cients type, Chebyshev functional, Lp-spaces
Citations in Scopus 18 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login